# SDR SWIA202056726

- Difficulty date: December 16, 2020
- Submitted: March 9, 2021
- Operation: Air carrier
- Aircraft: N738EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10146
- Aircraft time: 25,116 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Pax Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*PASSENGER DOOR SURROUND, BACK-UP SILL AT STRG21L, BETWEEN FS310 AND FS333 IS CORRODED. (MARKED)   (C-CHECK) RO 3/8/2021    REPLACED PASSENGER DOOR SURROUND, BACK UP SILL AT STGR 21L BETWEEN FS310-FS333 WITH NEW. REF CRJ-700 SRM 51-42-21-001-001-A01, CRJ-700 SRM 51-42-06-001-001-A01 AND DWG SH670-31822 REV NC. OPS CHECK GOOD. PRESSURE CHECK GOOD. COMPLIED WITH 51-900-1002-SKY
